i'm not terribly concerned...but....my period has been pretty regular since i started my new b/c 2 months ago. i had my boys almost 22 months ago, mirena for 16 months after that, yaz for 3 months (that's when we found out i can't really deal with the extra hormones and estrogen) so now i'm on the mini pill (for 2 months, it's the progesterone only pill) and my period has arrived a week and a half early. so far it's a normal period. heavy flow, clots, cramps, moodiness...normal. it's just it being early that bothers me. i've had it show up a day or two early but never a week and a half.
should i be concerned and contact my ob or am i being a worry wart?
PROGESTERONE ONLY PILLS – THE MINIPILL Side Effects
• Changes in menstrual cycle are common, and although not a problem, are the most
frequent cause of pill discontinuation. Periods may come late or early, and spotting
and missed periods may occur.
• Other side effects are rare, and usually are not serious: breast tenderness, nausea,
headaches, dizziness, increased appetite and weight gain, acne, and increased facial
or body hair growth. See your clinician if you are troubled by these problems.
• Women on the minipill have a slightly increased risk of developing ovarian cysts or
ectopic pregnancies than women on combination birth control pills. Therefore, severe
lower abdominal pain on one side with or without menstrual changes should signal a
visit to the Student Health Center to rule out these conditions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.